Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My eyes are so heavy and sleepy all the time, please suggest

i'm 25 years old girl and never had health problems, but these days my eyes are so heavy n sleepy all the time..and it started this week..the only diffrent thing that happened is that i had a bad cold like 4 days ago and a cough with it and i also took a postpill like 3 days ago..what's wrong with me? i really am looking forward to have my normal eyes back and not feel sleepy all the time.
Asked On : Tue, 25 Jan 2011
Answers:  4 Views:  806
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi belle,
Welcome to HealthcareMagic Forum

You might have viral infection previously and now having post viral infection syndrome related symptoms. It may associated with anxiety, body ache, lethargy and sleep problems. These symptoms will go with time. Morning walk, non stressful leisure activities and fruits will be beneficial.

Wish you Good Health
Answered: Tue, 25 Jan 2011
I find this answer helpful
  User's Response
hi thanks for your reply..i had another problem tho , my brother is very athletic n works out alot..he got foot fungus..i think it's coz he sweats a lot..i mean there are some white things on his feet..what shall he do?? i mean it smells and it very disgusting...please help..?
Answered: Tue, 25 Jan 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
It can be due to anti allergic medicines consumed by you to check bad cold and cough. when you will discontinue these medicines i believe you will be normal in a day or two.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
maintain proper hygeine of feet. dust feet with talcum and change the sole of your shoes.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor